# SDR UIEA2012033100113

- Difficulty date: March 30, 2012
- Submitted: March 31, 2012
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 70,973 hours, 12,057 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Delaminated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX FOUND CRACKED AND DELAMINATED RT WING LANDING GEAR DOOR FAIRING AFT EDGE, MEASURING 1.5 IN. X 1.0 IN. REF FIG 1.  PERFORMED A TIME LIMITED REPAIR IAW SRM 51-70-17 OR SRM 51-70-07.
